Alert archive / California / High Wind Watches in 2007

High Wind Watch 8, NWS San Diego, CA

June 5, 2007Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this high wind watch at Jun 5, 2007, 4:01 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 6, 2007, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 5, 2007, 4:01 AM PDT (11:01 UTC)
In effect from
Jun 6, 2007, 2:00 PM PDT
Expired
Jun 6, 2007, 3:33 AM PDT
In force
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 11.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 051101
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
401 AM PDT TUE JUN 5 2007

...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS...

.STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO
PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS
TODAY THROUGH WEDNESDAY.

CAZ055-056-058-060>062-051915-
/O.NEW.KSGX.HW.A.0008.070605T2100Z-070607T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
401 AM PDT TUE JUN 5 2007

...HIGH WIND WATCH IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM 2 PM PDT THIS AFTERNOON THROUGH
WEDNESDAY EVENING.

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH
70 MPH AT SOME MOUNTAIN AND DESERT LOCATIONS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

MACKECHNIE
4 follow-up statements
000 
WWUS76 KSGX 051906
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1206 PM PDT TUE JUN 5 2007

...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS...

.STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO
PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS
TODAY THROUGH WEDNESDAY.

CAZ055-056-058-060>062-052100-
/O.CON.KSGX.HW.A.0008.070605T2100Z-070607T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1206 PM PDT TUE JUN 5 2007

...HIGH WIND WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH AT SOME MOUNTAIN AND DESERT LOCATIONS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$
000 
WWUS76 KSGX 052039
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
139 PM PDT TUE JUN 5 2007

...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH
WEDNESDAY EVENING...

.STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO
PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS
THROUGH WEDNESDAY EVENING.

CAZ055-060-060445-
/O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/
/O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
139 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY
EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

CAZ056-061-060445-
/O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/
/O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY-
139 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY
EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

CAZ058-062-060445-
/O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/
/O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-
139 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH
WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY
EVENING. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

RB
000 
WWUS76 KSGX 060329
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
829 PM PDT TUE JUN 5 2007

...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH
WEDNESDAY EVENING...

.STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO
PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS
THROUGH WEDNESDAY EVENING.

CAZ055-060-061200-
/O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
829 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH
WEDNESDAY EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

CAZ056-061-061200-
/O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY-
829 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH
WEDNESDAY EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$

CAZ058-062-061200-
/O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-
829 PM PDT TUE JUN 5 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A
HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD
APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY
MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH
WEDNESDAY EVENING.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES.

$$
000 
WWUS76 KSGX 061033
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
333 AM PDT WED JUN 6 2007

...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THROUGH THIS
EVENING...

.A LATE SEASON TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT
BASIN WILL BRING STRONG GUSTY WEST WINDS TO THE MOUNTAINS AND
DESERTS THROUGH THIS EVENING.

CAZ055-056-058-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO
45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ON
NORTH AND EAST SLOPES. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT
AND BECOME NORTHWEST TO NORTH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ060-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
APPLE AND LUCERNE VALLEYS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO
45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR
THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE
TONIGHT AND BECOME NORTHWEST TO NORTH.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ061-062-061800-
/O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/
/O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/
/O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
333 AM PDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO
LONGER IN EFFECT. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH
WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS
TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR 
THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE
TONIGHT. 

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD
REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND
DOWNED POWER LINES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MARTIN

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Jun 5, 4:00 AM PDT, 1 minute earlier.

Area forecast discussion, Jun 5, 4:00 AM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT TUE JUN 5 2007

.SYNOPSIS...
AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL MOVE THROUGH
CALIFORNIA TODAY AND INTO THE GREAT BASIN WEDNESDAY. STRENGTHENING
SURFACE PRESSURE GRADIENTS WILL TEAM UP WITH STRONG WINDS ALOFT TO
PRODUCE LOCAL WIND GUSTS IN EXCESS OF 50 MPH IN SOME MOUNTAIN AND
DESERT AREAS LATE THIS AFTERNOON THROUGH WEDNESDAY. WEST OF THE
MOUNTAINS...THE MARINE LAYER WILL DEEPEN...BRINGING MORE EXTENSIVE
CLOUD COVERAGE...COOLER DAYS...AND A CHANCE OF PATCHY DRIZZLE. THE
TROUGH IS EXPECTED TO LINGER ACROSS THE WEST THROUGH FRIDAY...THEN
WEAKEN FOR WARMING OVER THE WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES.

TROUGH BEGINS TO DEVELOP OVER US TODAY WITH STRONG 582 WEST CYCLONIC
FLOW ALOFT AND 14 MB ONSHORE FLOW THIS PM. HAVE ISSUED A HIGH WIND
WATCH FOR EXPECTED STRONG WEST WINDS OVER THE MOUNTAINS AND DESERTS
THIS AFTERNOON THROUGH WEDNESDAY. MARINE LAYER HAS DEEPENED IN
RESPONSE TO TROUGH AND EXPECT LATER CLEARING TODAY...AND COOLER
TEMPS. HIGHS ONLY IN THE 70S WEST OF MTS TODAY THROUGH THU...AND MT
RESORT HIGHS ONLY IN LOW 60S. BROAD TROF LINE PASSAGE EARLY WED AM
WHEN WINDS PEAK. 576 WNW FLOW AND 10 MB ONSHORE FLOW BY WED PM...AND
WINDS WILL DECREASE SLOWLY WED EVE. MUCH LESS WIND THU. SHALLOWER
MARINE LAYER AND WARMER THU AS RIDGE SLOWLY BUILDS IN FROM WEST.
FURTHER WARMING FRI UNDER WEAK 580 SW FLOW ALOFT NOMINAL 4 MB
ONSHORE FLOW WITH VALLEY HIGHS BACK IN LOW 80S. WEAK 582 LOW ALOFT
ON THE WKND WITH WARMING. VALLEYS UPPER 80S...DESERTS NEAR 105
DEGREES...MTS IN THE 80S. CONTINUED WARM WITH SLIGHTLY ABOVE NORMAL
TEMPS EARLY NEXT WEEK.

&&

.AVIATION...
050930Z...MARINE LAYER ABOUT 1800 TO 2000 FEET AND SEEMS TO BE GOING
UP. COASTAL EDDY STARTING TO CRANK UP AND EXPECT MARINE LAYER TO
RISE RAPIDLY TODAY TO ABOUT 3000 FT PLUS. BASES AROUND 1000 FT MSL
EARLY THIS MORNING...RISING TO ABOUT 1500 TO 2000 FT BY AFTERNOON.
DO NOT EXPECT MUCH IF ANY CLEARING AND MORE LIKELY TO REMAIN CLOUDY
ALL DAY. MARINE LAYER WILL CONTINUE TO INCREASE THROUGH WEDNESDAY
WITH HIGHER BASES AND TOPS UP A FEW HUNDRED FT. VSBY 7SM OR BETTER.
LOCAL VSBY 3-5SM AND ISOLD BELOW 3SM NEAR THE FOOTHILLS THIS
MORNING. WINDS ALOFT WILL INCREASE TODAY WITH 50 KT WEST WINDS AT
10K FT LATE THIS AFTERNOON THROUGH TONIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH
WEDNESDAY EVENING...SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM THIS EVENING THROUGH
LATE WEDNESDAY EVENING.

&&

PUBLIC...MACKECHNIE
AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Jun 4, 7:30 AM PDT, 20 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
730 AM PDT MON JUN 4 2007

CAZ042-043-048-050-055>058-060>062-PZZ750-775-042300-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
730 AM PDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWEST
CALIFORNIA.

.DAY ONE...TODAY THROUGH TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS IN THE MOUNTAINS AND DESERTS TUESDAY AND WEDNESDAY WILL
PRODUCE LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH
PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE
VISIBILITY IN THE DESERTS AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:02 PM PDTRed Flag WarningSGXRiverside, San Bernardino, San Diego32 hr
Jun 5, 1:39 PM PDTHigh Wind WarningSGXRiverside, San Bernardino, San Diego14 hr

Nearby

High Wind Watches in California, 2007Every high wind watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.